# SDR SWAA2025102827954

- Difficulty date: October 24, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N8926Q
- Make and model: Boeing 737-8
- Aircraft serial: 68360
- Aircraft time: 4,692 hours, 2,453 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Not Seated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLASHLIGHT TEST LIGHT INOPERATIVE.   REMOVED AND SEATED AFT GALLEY FLASHLIGHT IAW AMM 25-64-00. OPS CHECKED GOOD.
